# SDR IPXA2019103098458

- Difficulty date: October 2, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0862
- Aircraft time: 17,598 hours, 10,605 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: A5724007120000
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGL/WING REAR SPAR AREA, INBD & BELOW #3 SPOILER, L-BRACKET CRACKEDREMOVED, FABRICATED ON MAE TRAVELER T19/1450716, INSTALLED IAW SRM 51-40-21
